# SDR SWIA200110270

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 6,525 hours, 9,459 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 920566
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 949 hours, 1,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, NOTICED ENGINES EXTREMELY OUT OF SYNC.  COULD NOT FIX PROBLEM BY CHANGING POWER.  RETURNED TO LAND.  NR 2 ENGINE  WAS AT 98 PERCENT WHILE NR 1 ENGINE WAS AT 100.1 PERCENT.  REMOVED AND REPLACED RIGHT PCU IAW MM 61-21-00 AND 61-20-02.
